218 Woodland Building
Abington, PA, 19001
Research Interests and Innovations
Functional Analysis, Operator Theory, Evolution Equations, Ill-posed Partial Differential Equations
Selected publications list
Fury, M. A., Ill-posed problems associated with sectorial operators in Banach space, J. Math. Anal. Appl., 492 (2020), 124484.
Fury, M. A., Logarithmic well-posed approximation of the backward heat equation in Banach space, J. Math. Anal. Appl., 475(2) (2019), 1367-1384.
Fury, M., Logarithmic regularization of non-autonomous non-linear ill-posed problems in Hilbert spaces, Electron. J. Diff. Eqns., Vol. 2018 (2018), No. 28, pp. 1-11.
Fury M., Campbell Hetrick B., Huddell W. (2016) Continuous dependence on modeling in Banach space using a logarithmic approximation. In: Mathematical and Computational Approaches in Advancing Modern Science and Engineering. Springer, Cham.
Fury, M. A., Numerical estimates for the regularization of nonautonomous ill-posed problems, International Journal of Modeling, Simulation, and Scientific Computing, Vol. 6, No. 1 (2015).
Fury, M. A., Modified quasi-reversibility method for nonautonomous semilinear problems, Electron. J. Diff. Eqns., Conf. 20 (2013), 65-78.
Fury, M. A. and R. J. Hughes, Regularization for a class of ill-posed evolutions problems in Banach space, Semigroup Forum 85 (2012), 191-212, (DOI) 10.1007/s00233-011- 9353-3.
Fury, M. A., Regularization for ill-posed parabolic evolution problems, J. Inverse Ill- posed Probl., Volume 20, Issue 5-6, pp. 667-699, DOI: 10.1515/jip-2012-0018, December 2012.
Fury, M. and R. J. Hughes, Continuous dependence of solutions for ill-posed evolution problems, Electron. J. Diff. Eqns., Conf. 19 (2010), pp. 99-121.
Teaching Interests and courses taught
Calculus, Linear Algebra, Real Analysis, Complex Analysis, Functional Analysis, Abstract Algebra
Selected awards, grants, patents, other honors
Chair of the Abington College Faculty Senate 2017-2018
Bryn Mawr College 2010 Doris Sill Carland Excellence in Teaching Award
Ph.D. Mathematics, Bryn Mawr College, Bryn Mawr, PA
M.A. Mathematics, Villanova University, Villanova, PA
B.A. Mathematics, The College of New Jersey, Ewing, NJ